71315members
374568posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen, has it made my asthma worse???

2 REPLIES 2
Sandytoes
Member

Re: Tamoxifen, has it made my asthma worse???

Hello,

I've also been suffering from breathlessness and wheezing so am interested in hearing whether Tamoxifen has anything to do with it.

I had to stop Herceptin early as my heart function went down to 35%. It is now up to 50% but the doc says that's why I'm having lung problems. Have you had your heart tested recently as I think chemo and Herceptin can have an affect on your heart for quite a long time after finishing treatment?

x

dynamic1
Member

Re: Tamoxifen, has it made my asthma worse???

Hi was reading your post there did the symptoms start after you had started taking tammoxifin and does your doctor think it is that as from reading your post i had similar problems that you have described whilst taking tamoxifin.
best regards

Bird
Member

Tamoxifen, has it made my asthma worse???

HI
I have had asthma for many years. Throughout all my chemo, rads, and herceptin weirdly my chest was as clear as a whistle! Not a single puff of ventolin did I have for the best part of 18 months!! However, these past few months have been a nightmare! Have needed two lots of steroids, have had to double and at times triple my inhalers! Have had a nasty chest infection, and every time I get the slightest sniffle - whammo! my chest/asthma becomes horrendous!!!! Am going through a very wheezy spell at the moment. So I am wondering if anyone of you has endured the same?? I have had two chest xrays which have both been clear - phew! I have had a lung function test - which was rubbish! my lungs were registering at half capacity!!!! Lordy!!!
Bird
xxxx